Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

side effects from the pill or preggo?

Posted by on Feb. 3, 2013 at 9:45 PM
  • 8 Replies
Got on the pill about 3 mo ago after a bad run with mirena. The last week or so I've been having weird feelings, very emotional, cramps, bloating, and I have ~the feeling~ that funny feeling in Ur belly when your pregnant that's so hard to explain, I call it the sparkler feeling. I've been off my period about a week and this started at the end of it. And my period wasn't very heavy. I just can't tell if it's side effects or something else, it's very irritating. I took a test today n it said negative, but there is a window of time where I could've gotten pregnant, Im awful about remembering.... Does anyone else have this prob with the pill?
by on Feb. 3, 2013 at 9:45 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
cristina1122
by on Feb. 3, 2013 at 9:46 PM
Bump.
Anonymous
by Anonymous 1 on Feb. 3, 2013 at 9:48 PM

I always feel like I'm pregnant so here's a bump! :D

cristina1122
by on Feb. 3, 2013 at 10:02 PM
Bump
Anonymous
by Anonymous 2 on Feb. 3, 2013 at 10:04 PM
Go to the dr and get a blood test.
cristina1122
by on Feb. 3, 2013 at 10:58 PM
Plus Im exhausted all the time and Im always hungry
josie1982
by on Feb. 3, 2013 at 11:00 PM

 I would get a test to be on the safe side

Anonymous
by Anonymous 3 on Feb. 3, 2013 at 11:00 PM

 try this....

 

cristina1122
by on Feb. 3, 2013 at 11:01 PM
If I get another negative test n this keeps up I will, or at least get on a different pill. I just adon't want to go in there and feel stupid when the Dr says it's nothing lol
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)